# SDR ASOA201000406

- Difficulty date: March 17, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 18,168 hours, 15,700 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FROM PACKS.  R & R COALESTER SOCKS IAW  AMM 21-51-13 OP CK GOOD.  ACFT OK FOR SERVICE.
